Title

Perturbation bounds for least squares problems with equality constraints

Document Type

Article

Publication Date

1-15-1999

Department

Mathematics

Abstract

We present some new results on the perturbation analysis for least squares problems with equality constraints, based on an equivalent formation of the problem and the optimal perturbation result for general least squares problems. (C) 1999 Academic Press.

Publication Title

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS

Volume

229

Issue

2

First Page

631

Last Page

638